me again

Discussion in 'Lyme Disease Archives' started by dmariesmith, Mar 22, 2008.

  1. dmariesmith

    dmariesmith New Member

    Okay, Doc has me on 2 weeks of Doxy, to "put this to rest"...I am on the 5th day of 2x's a day 100 mg. I noticed a purple discoloration under my top lip yesterday -never had this before, my best friend who has dealt with MRSA and taken doxy seems to think this could be a mouth ulcer (joy), I am fine with the morning dose, it's the evening dose that has brought me to the brink of vomitting, and it's all of a sudden, jump up and run to the bathroom - and I have managed so far to not get sick - not wanting to lose the meds!(sounds stupid I know)My skin feels like it is hot or burning, but is not and is uber sensitive to underclothing...My skin has been noticably more sensitive since the Rheum diagnosed Fibro...but this is different. My pain is sometimes there and sometimes not thses past few days - and maybe I'm just paying more attention to other things???Can anyone make any sense of this? My emotions have been ALL over the place. But in the past 3 months my Gyn changed my BC pills to a lower dosage, I have managed to get off the Cymbalta I was on (Thank God!!! My brain fog is lifted!!!)-been off for 2-3 weeks now, and I had been trying to ween off my Gabapentin and found that if I stayed at 1 300 mg in the morning and 1 in the evening was keeping my pain in workable limits - but my GP made me mad when he said he thought that was Psychological (!), because that was too low a dose to make any difference - so I quit right there and am dealing...I know I'm being a stubborn-headed %$@!, but that's just me...Do any of these symptoms sound like this is working, not working, similiar to anyone?? I am LOST
  2. wld285

    wld285 New Member


    I am on the same dosage and have not experienced any of this, however, we are all different. Going off all those meds could be sure to be giving you some side effects. Sorry I can't be of more help. BTW, do you take the Doxy with food? You need to (no dairy).

    Linda